# SDR R61A201612190028

- Difficulty date: December 19, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 23,230 hours, 18,162 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Structure
- Condition: Corroded
- Location: Waste Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK WAS REPORTED THAT WASTE SERVICE DOOR INNER SURFACE IS CORRODED. MX REMOVED AND REPLACED WASTE SERVICE DOOR ASSY. IAW EMB AMM 53-03-60, P/N 170-86668-403 PANEL ASSY. AIRCRAFT REMAINS AT CMH UNTIL HEAVY CHECK IS COMPLETED.
